# SDR SWAA2024092039749

- Difficulty date: September 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LIGHTS ON OVERHEAD BIN BULLNOSES INOP FWD OF OVERWING EXITS<[01] POWER SUPPLY M2335. 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[02] OPS CHECK GOOD IAW AMM 33-51-06.;[03] C/W INSPECTION OF CORRECTIVE ACTION #1;#2
